Jump to content
CrazyBoards.org

Recommended Posts

I feel it from the pit of my stomach.

I'm in prison.barely sleep,eating a little.

the anxiety is just extreme.

sorry,I cant explain .its hard to think straight.

 

the problem is I used to be addicted to valium.

I told my pdoc this and told him to never give it to me even if I begged.

however,I feel that right now I want one.

I can't ask.

I will never go to the streets again.

 

just voicing my frustration.

if you are in position to take a benzo for anxiety ,be grateful.

 

being an addict was horrible.

need to remember that.

still,a walk in the park compared to MI.

Link to post
Share on other sites

I know you think that you only want benzos. 

Have you considered other meds that can be used? I know that for example some people use seroquel PRN for anxiety, and in a pinch I've done that before and it worked pretty well.  I think you should ask to discuss other medication. I applaud you for not going to the streets to get meds, that is a very positive step, I'm also glad that you where honest with your pdoc.

Do you have a tdoc? Have you done any kind of meditation exercises? I know they sound lame and all but if you practise them so you can use them in a crisis they can be helpful. 

Link to post
Share on other sites

I agree. I used Risperdal for anxiety. It is really helpful at stomping on my anxiety, although I personally don't like it after a couple of months. But it is what I get prescribed when I am just so anxious I feel sick, and like my head is about to explode. And I take benzos daily, so it is strong enough to boost the benzos without increasing the amount I take.

 

I've told my doctors never to prescribe me Fioricet. I've never been addicted, but an immediate family member has been, and even with just a standard dose, I enjoyed them waaaaay too much, almost to the point of hoping I got a headache.

 

All those doctors have said that they are impressed that I have that much insight into my weaknesses. I am positive your pdoc feels the same way about you, and will find *something* that gives you some relief.

Link to post
Share on other sites

hey,thanks so much for the replies.

good suggestions.

I ended up with  a low dose thorazine after txt'ing with pdoc.

I have felt unstable lately so maybe that'll do the trick.

I asked about risperdone and seroquel and he was not opposed to either.

 

so yeah,the thorazine knocked me out and I have slept 9 hrs.

 

thanx everyone.

Link to post
Share on other sites

I know, there are some things people get addicted to that make me think, "Are you fucking crazy? ICK!" Body chemistry. And I think it is not a coincidence that an immediate family member had problems with it, we must share the predisposition; I had a living lesson in front  of me though, so that helped.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Blahblah
      I've posted on this topic before, because I'm really wondering why this is happening to me, but not on other people that have been on higher-dose stimulants (without breaks) for MUCH longer....
      I re-instated Ritalin (after a 4 month break) due to increase in work cognitive tasks. Pdoc increased the dosage because previous dose was starting to not cut it, wearing off early. I Was told I could experiment, but to take weekends/breaks off in order to "rest" . In the last 3 weeks, I've noticed drastic improvements in my mood, motivation, ability to focus on intellectual tasks/reading, and a positivity, calmness in general.
      Problem is, I am psychologically addicted. When I try to break on the weekends, I can't get out of bed, barely prepare food for myself (despite hunger), and shower, basically, these symptoms are MUCH worse than before I was taking it! I'm concerned that I'll need to keep increasing the dose, take it everyday, and eventually, it will make my condition/functioning worse in the long run (exacerbating the problem). I had old pdocs that would not prescribe me stimulants for exactly this reason.....(I am not ADD.....it is for TRD.)
      Any ideas guys? I'm very compliant, and have no inclination to abuse the dosage. This is the only thing that's made a dent in my mood and functioning and does not seem like a long-term solution!
    • By Cerberus
      National Public Radio recently ran a story covering a Standford University study that found that Ketamine may act as an opioid, and therefore may have the potential to cause addiction. See? It's like I always say: Glass half empty. But this is a preliminary study, and the findings will have to be duplicated by others.
      Listen to the story.
    • By Blahblah
      So, I guess this post is about how I can deal with this issue...My SO is on his iPhone 24/7, even while walking down the street, eating meals with me, and when we are watching TV or a film at home. I cannot get him to get off it! I look over his shoulder and its crap (not important stuff), like stupid memes, Twitter feed, sports scores.
      I've told him constantly that it really irritates me and makes me feel like I do not matter. I feel ignored. Yet he keeps going back on it. What else can I do??? Then I start going on my iPhone too, and this gets me depressed. I try to go out, and keep myself occupied away from him, but then when we're together he's non-stop digitally connected.
    • By ztarrsbright
      So basically im dead inside.
      I currently being emotionaly dull, i cant feel any motivation or desire to live, despite that im still doing my everyday things, going to college, working out, doing my usual duties and chores.
      The thing is that i have an schizoid disorder, and im very paranoid.
      I posted in addiction because one of the most destructive things is my addction to many things.
      I smoke, not weed, regular cigarettes, the thing is that my parents think that i quited smoking but i dont, i wanna quit to, i hate it, and i hate it because my parents are well known religious leaders in my town and a lot of people know them and know me, when i smoke outside im always paranoid, i dont wanna live this way, my paranoia is getting worse but i always end up smoking again because my friends smoke and i always fall but i wanna quit.
      If my parents get to know that i still smoke they probably stop paying my colleges fees, a lot of people know them and can snitch on me.
      I have this fight, i cant keep going anymore, at the same time smoking helps me cope whit my side effectos made by my antipsychotics, but they dont understand, they always judge merciless even do im an adult in my twenties.
      Can anyone give advice, all advice is very helpful.
       
    • By birdonawire
      Hi,
      The subject has probably been brought up before, but I'm new here so please indulge me. I have a couple nasty pain issues that crop up.  Unfortunately, I have a pain pill addiction that crops up as well. I  have a good friend of mine hold my pills for me, because if they're in the house I have a tendency to take them for the addiction portion of the show instead of the pain portion . 
       I'm tired of juggling, but I have no idea what else to do. I'm also trying to get depression and other mental health issues balanced as well. I just started taking Abilify on Friday and not feeling the results As of yet.
      any suggestions would be happily received, OK maybe not happily, but they would be appreciated.
      thanks
×
×
  • Create New...